Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Cramping and Light period at odd times. Could this just be from the pill ?

I m on birth control and have been on it for 5 months now, could it be having an affect on my menstrual cycle? I was intoxicated on the 29th of January, and cannot remember the night, I was a virgin before that night, but am not sure if I still am because I do not remember the night at all. 2 says after the 29th, on the 31st, I began to have brown discharge, then around February 2nd some cramping, then I had what seemed to be a light period for about 4 days, till the 6th of February. It is now the 13 of February and again I have cramps and brown discharge and very light bleeding . Could this just be from the pill?
Asked On : Tue, 15 Feb 2011
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
irregular consumption of birth control pills can lead to untimely bleeding;please get a urine pregnancy done to rule out pregnancy;also why were you taking birth control pill if you were a virgin?
Answered: Tue, 15 Feb 2011
I find this answer helpful
  Anonymous's Response
Thank you
And I was taking it for regulation of my period and it was to help with acne control as well.
Answered: Tue, 15 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor